advertisement
Question
Posted by: maria | 2012/11/23

side effects

Hi,

I am experiencing abnormal nausea which is increasing in duration daily, does this ever stop? I am also experiencing headaches.

I am in the middle of week three of the course.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageStop Smoking Advice

Hi are you referring to a course of Champix? These could be medication side effects, and should improve with time, but you should consult your doctor nonetheless. They may possibly be symptoms of nicotine withdrawal.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement